×

Found 48,415 Documents (Results 1–100)

100
MathJax

Generalized Riemann problem on the decay of a discontinuity with additional conditions at the boundary and its application for constructing computational algorithms. (English. Russian original) Zbl 07566745

J. Math. Sci., New York 263, No. 4, 498-510 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 38-50 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Existence and uniqueness of the solution to a degenerate third boundary value problem for a multidimensional parabolic equation. (English. Russian original) Zbl 07566683

Sib. Math. J. 63, No. 4, 723-734 (2022); translation from Sib. Mat. Zh. 63, No. 4, 870-883 (2022).
MSC:  35Kxx 35Bxx 46Exx
PDF BibTeX XML Cite
Full Text: DOI

The Neumann problem for the Laplacian in half-spaces. (English) Zbl 07565325

Milman, Mario (ed.) et al., Geometric potential analysis. Selected papers based on the presentations at the special session, virtual, July 15–16 and 19, 2021. Berlin: De Gruyter. Adv. Anal. Geom. 6, 219-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Classical solutions of the first boundary value problem for parabolic systems on the plane. (English. Russian original) Zbl 07557352

Dokl. Math. 105, No. 2, 109-111 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 67-69 (2022).
MSC:  35Kxx 35Axx 35Bxx
PDF BibTeX XML Cite
Full Text: DOI

Uniqueness of solutions of initial-boundary value problems for parabolic systems with dini-continuous coefficients in domains on the plane. (English. Russian original) Zbl 07557343

Dokl. Math. 105, No. 2, 71-74 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 503, 26-29 (2022).
MSC:  35Kxx 35Bxx 35Axx
PDF BibTeX XML Cite
Full Text: DOI

Existence, uniqueness, and approximation of a fictitious domain formulation for fluid-structure interactions. (English) Zbl 07556760

PDF BibTeX XML Cite
Full Text: DOI

Small motions of an ideal stratified fluid in a basin covered by ice. (English. Russian original) Zbl 07552502

J. Math. Sci., New York 263, No. 6, 887-905 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 3, 573-590 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34K05 34K10
PDF BibTeX XML Cite
Full Text: DOI

Existence of solutions of nonlinear elliptic equations with measure data in Musielak-Orlicz spaces. (English. Russian original) Zbl 07549436

Sb. Math. 213, No. 4, 476-511 (2022); translation from Mat. Sb. 213, No. 4, 38-73 (2022).
MSC:  35J62 35J25 35A01
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software